Skip to main content

Holomorphic \(\text {GL}_2({\mathbb C})\)-geometry on compact complex manifolds

Abstract

We study holomorphic \(\text {GL}_2({\mathbb {C}})\) and \(\text {SL}_2({\mathbb C})\) geometries on compact complex manifolds.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    Atiyah, M.F.: Complex analytic connections in fibre bundles. Trans. Am. Math. Soc. 85, 181–207 (1957)

    MathSciNet  Article  Google Scholar 

  2. 2.

    Beauville, A.: Variétés kähleriennes dont la première classe de Chern est nulle. J. Differ. Geom. 18, 755–782 (1983)

    Article  Google Scholar 

  3. 3.

    Bogomolov, F.A., Kähler manifolds with trivial canonical class, Izv. Akad. Nauk. SSSR 38, 11–21. English translation in Math. USSR Izv. 8(1974), 9–20 (1974)

  4. 4.

    Bogomolov, F.A.: On Guan’s examples of simply connected non-Kähler compact complex manifolds. Am. J. Math. 118, 1037–1046 (1996)

    Article  Google Scholar 

  5. 5.

    Besse, A.L.: Einstein Manifolds. Springer, Heidelberg (2008)

    MATH  Google Scholar 

  6. 6.

    Biswas, I., Dumitrescu, S.: Holomorphic Riemannian metric and fundamental group. Bull. Soc. Math. Fr. 147, 455–468 (2019)

    MathSciNet  Article  Google Scholar 

  7. 7.

    Biswas, I., Dumitrescu, S., Guenancia, H.: A Bochner principle and its applications to Fujiki class \({\cal{C}}\) manifolds with vanishing first Chern class. Commun. Contemp. Math. 22, 1950051 (2020)

    MathSciNet  Article  Google Scholar 

  8. 8.

    Biswas, I., McKay, B.: Holomorphic Cartan geometries and rational curves. Complex Manifolds 3, 145–168 (2016)

    MathSciNet  Article  Google Scholar 

  9. 9.

    Campana, F.: On twistor spaces of the class \({\cal{C}}\). J. Differ. Geom. 33, 541–549 (1991)

    MathSciNet  Article  Google Scholar 

  10. 10.

    Campana, F.: Connexité rationnelle des variétés de Fano. Ann. Sci. École Norm. Sup. 25, 539–545 (1992)

    MathSciNet  Article  Google Scholar 

  11. 11.

    Deligne, P., Milne, J.S., Ogus, A., Shih, K.-Y.: Hodge Cycles, Motives, and Shimura Varieties, Lecture Notes in Mathematics, vol. 900. Springer, Berlin (1982)

    Book  Google Scholar 

  12. 12.

    Demailly, J.-P., Păun, M.: Numerical characterization of the Kähler cone of a compact Kähler manifold. Ann. Math. 159, 1247–1274 (2004)

    MathSciNet  Article  Google Scholar 

  13. 13.

    Dumitrescu, S.: Homogénéité locale pour les métriques riemanniennes holomorphes en dimension \(3\). Ann. Inst. Fourier 57, 739–773 (2007)

    MathSciNet  Article  Google Scholar 

  14. 14.

    Dunajski, M., Godlinski, M.: \(\text{ GL}_2({{\mathbb{R}}})\)-structures, \(G_2\) geometry and twistor theory. Q. J. Math. 63, 101–132 (2012)

    MathSciNet  Article  Google Scholar 

  15. 15.

    Ferapontov, E., Kruglikov, B.: Dispersionless integrable hierarchies and \(\text{ GL}_2({{\mathbb{R}}})\) geometry. Math. Proc. Camb. Philos. Soc. (2019). https://doi.org/10.1017/S0305004119000355

    Article  Google Scholar 

  16. 16.

    Fujiki, A.: On the structure of compact manifolds in \({\cal{C}}\), Advances Studies in Pure Mathematics, 1. Algebraic Varieties and Analytic Varieties, pp. 231–302 (1983)

  17. 17.

    Ghys, E.: Déformations des structures complexes sur les espaces homogènes de \(SL(2, \mathbb{C})\). J. Reine Angew. Math. 468, 113–138 (1995)

    MathSciNet  MATH  Google Scholar 

  18. 18.

    Greb, D., Guenancia, H., Kebekus, S.: Klt varieties with trivial canonical class; holonomy, differential forms, and fundamental groups. Geom. Topol. 23(4), 2051–2124 (2019)

    MathSciNet  Article  Google Scholar 

  19. 19.

    Guan, D.: Examples of compact holomorphic symplectic manifolds which are not Kählerian II. Invent. Math. 121, 135–145 (1995)

    MathSciNet  Article  Google Scholar 

  20. 20.

    Guan, D.: Examples of compact holomorphic symplectic manifolds which are not Kählerian III. Int. J. Math. 6, 709–718 (1995)

    Article  Google Scholar 

  21. 21.

    Humphreys, J.E.: Linear Algebraic Groups, Graduate Texts in Mathematics, No. 21. Springer, New York (1975)

    Book  Google Scholar 

  22. 22.

    Huybrechts, D.: Compact hyperkähler Manifolds, Calabi–Yau Manifolds and Related Geometries. Springer, Berlin (2003)

  23. 23.

    Hwang, J.-M., Mok, N.: Uniruled projective manifolds with irreducible reductive \(G\)-structures. J. Reine Angew. Math. 490, 55–64 (1997)

    MathSciNet  MATH  Google Scholar 

  24. 24.

    Inoue, M., Kobayashi, S., Ochiai, T.: Holomorphic affine connections on compact complex surfaces. J. Fac. Sci. Univ. Tokyo 27, 247–264 (1980)

    MathSciNet  MATH  Google Scholar 

  25. 25.

    Istrati, N.: Twisted holomorphic symplectic forms. Bull. Lond. Math. Soc. 48, 745–756 (2016)

    MathSciNet  Article  Google Scholar 

  26. 26.

    Istrati, N.: Conformal structures on compact complex manifolds, Ph.D. Thesis, Université Sorbonne Paris Cité (2018)

  27. 27.

    Jahnke, P., Radloff, I.: Projective threefolds with holomorphic conformal structures. Int. J. Math. 16, 595–607 (2005)

    MathSciNet  Article  Google Scholar 

  28. 28.

    Jahnke, P., Radloff, I.: Projective manifolds modeled after hyperquadrics. Int. J. Math. 29, 1850100 (2018)

    MathSciNet  Article  Google Scholar 

  29. 29.

    Joyce, D.D.: Compact Manifolds with Special Holonomy. Oxford Mathematical Monographs. Oxford University Press, Oxford (2000)

    Google Scholar 

  30. 30.

    Klingler, B.: Un théorème de rigidité non métrique pour les variétés localement symétriques hermitiennes. Comment. Math. Helv. 76, 200–217 (2001)

    MathSciNet  Article  Google Scholar 

  31. 31.

    Kobayashi, S.: Transformation Groups in Differential Geometry. Springer, Berlin (1995)

    MATH  Google Scholar 

  32. 32.

    Kobayashi, S., Ochiai, T.: Holomorphic projective structures on compact complex surfaces. Math. Ann. 249, 75–94 (1980)

    MathSciNet  Article  Google Scholar 

  33. 33.

    Kobayashi, S., Ochiai, T.: Characterizations of complex projective spaces and hyperquadrics. J. Math. Kyoto. Univ. 13, 31–47 (1973)

    MathSciNet  MATH  Google Scholar 

  34. 34.

    Kobayashi, S., Ochiai, T.: Holomorphic structures modeled after compact Hermitian symmetric spaces. In: Hano et al. (eds.) Manifolds and Lie groups, Papers in honor of Yozo Matsushima, Progr. Math. 14 (1981), pp. 207–221

  35. 35.

    Kobayashi, S., Ochiai, T.: Holomorphic structures modeled after hyperquadrics. Tohoku Math. J. 34, 587–629 (1982)

    MathSciNet  Article  Google Scholar 

  36. 36.

    Kollár, J., Miyaoka, Y., Mori, S.: Rational connectedness and boundedness of Fano manifolds. J. Differ. Geom. 36, 765–779 (1992)

    MathSciNet  Article  Google Scholar 

  37. 37.

    Krynski, W.: GL(2)-geometry and complex structures, arXiv:1910.12669 (2019)

  38. 38.

    Lübke, M., Teleman, A.: The Kobayashi–Hitchin Correspondence. World Scientific Publishing Co. Inc, River Edge (1995)

    Book  Google Scholar 

  39. 39.

    Moishezon, B.: On \(n\) dimensional compact varieties with \(n\) independent meromorphic functions. Am. Math. Soc. Transl. 63, 51–77 (1967)

    MATH  Google Scholar 

  40. 40.

    Ochiai, T.: Geometry associated with semisimple flat homogeneous spaces. Trans. Am. Math. Soc. 152, 159–193 (1970)

    MathSciNet  Article  Google Scholar 

  41. 41.

    Sharpe, R.: Differential Geometry: Cartan’s generalization of Klein’s Erlangen program, Graduate Texts in Mathematics, 166. Springer, New York (1997)

    Google Scholar 

  42. 42.

    Tosatti, V.: Non-Kähler Calabi–Yau manifolds. Contemp. Math. 644, 261–277 (2015)

    Article  Google Scholar 

  43. 43.

    Varouchas, J.: Kähler spaces and proper open morphisms. Math. Ann. 283, 13–52 (1989)

    MathSciNet  Article  Google Scholar 

  44. 44.

    Yau, S.-T.: On the Ricci curvature of a compact Kähler manifold and the complex Monge–Ampère equation. I. Commun. Pure Appl. Math. 31, 339–411 (1978)

    Article  Google Scholar 

  45. 45.

    Ye, Y.: Extremal rays and null geodesics on a complex conformal manifold. Int. J. Math. 5, 141–168 (1994)

    MathSciNet  Article  Google Scholar 

Download references

Acknowledgements

The authors would like to thank Charles Boubel who kindly explained the geometric construction of the noncompact dual \(D_3\) of the quadric \(Q_3\) presented in Sect. 2. The authors wish to thank the referee for very careful reading of the manuscript and helpful comments. This work has been supported by the French government through the UCAJEDI Investments in the Future project managed by the National Research Agency (ANR) with the reference number ANR2152IDEX201. The first-named author is partially supported by a J. C. Bose Fellowship, and school of mathematics, TIFR, is supported by 12-R & D-TFR-5.01-0500. The second-named author wishes to thank TIFR Mumbai, ICTS Bangalore and IISc Bangalore for hospitality.

Author information

Affiliations

Authors

Corresponding author

Correspondence to Sorin Dumitrescu.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Biswas, I., Dumitrescu, S. Holomorphic \(\text {GL}_2({\mathbb C})\)-geometry on compact complex manifolds . manuscripta math. 166, 251–269 (2021). https://doi.org/10.1007/s00229-020-01252-9

Download citation

Mathematics Subject Classification

  • 53C07
  • 53C10
  • 32Q57